MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MINNETONKA AMS SPECTRA CONCEALABLE PENILE PROSTHESIS; PROSTHESIS, PENILE

BOSTON SCIENTIFIC - MINNETONKA AMS SPECTRA CONCEALABLE PENILE PROSTHESIS; PROSTHESIS, PENILE
Catalog Number 720056-02
Medical Device Problem Codes Migration or Expulsion of Device (1395); Detachment of Device or Device Component (2907); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Therapeutic Response, Decreased (2271); No Information (3190)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient had his spectra penile prosthesis removed for unspecified reasons.No patient complications were reported in relation to this event.
 
Event or Problem Description
Additional information received indicated the device was replaced due to "detachment from pubic bone." there was "no axial rigidity due to detachment.".

Brand Name
AMS SPECTRA CONCEALABLE PENILE PROSTHESIS
Common Device Name
PROSTHESIS, PENILE
Manufacturer (Section D)
BOSTON SCIENTIFIC - MINNETONKA
10700 bren road w
minnetonka MN 55343
MDR Report Key7516115
Report Number2183959-2018-00064
Device Sequence Number2678155
Product Code FAE
UDI-Device Identifier00878953005249
UDI-Public00878953005249
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/04/2020
Device Catalogue Number720056-02
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/30/2018
Supplement Date Received by Manufacturer05/29/2018
Initial Report FDA Received Date05/15/2018
Supplement Report FDA Received Date06/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;